Periodical Article: Application of linear based models in Nzoia River basin-Kenya
Title: | Application of linear based models in Nzoia River basin-Kenya |
Authors: | Kivuva, V.M. Oteng’i, S.B.B. Miima, J.B. |
Year: | 2009 |
Periodical: | International Journal of Disaster Management and Risk Reduction (ISSN 1992-2744) |
Volume: | 2 |
Issue: | 1 |
Period: | June |
Pages: | 27-37 |
Language: | English |
Notes: | biblio. refs. |
Geographic terms: | Kenya East Africa |
Subjects: | geography Flood forecasting floods Linear models (Statistics) |
Abstracts: | http://africabib.org/rec.php?RID=Q00049596&DB=h |
References
- africabib.org
- doi.org
- Jstor.org
Author(s) retain the copyright of this article.
This article is published under the terms of the Creative Commons Attribution License 4.0